# SDR SWAA2021060470111

- Difficulty date: May 7, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# A45-010; AFT CARGO PIT; RH Z-ANGLE HAS CORROSION; WL: 154; RBL: 20; STA: 727 TO 727C+10. ; / REMOVED CORROSION IAW RH STA 727-727C VERIFIED WITTH 10X MAGNIFY GLASS IAW SRM 53-00-53-1A-2. VERIFIED MATERIAL LOSS ORIGINAL THICKNESS .040' LOSS .008'; REMAINING MATERIAL .032' OUT OF LIMITS IAW SRM 530-00-53-1A-2. REMOVED; FABRICATED AND INSTALLED REPLACEMENT SECTION FROM STA 727-727C+10IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 REV B; SRM 53-00-53-2R-5; INSPECTION CW; CORROSION PROTECTION CW REF SWA WORK CARD 5360-E-16462-NG; AUDIT CW
